# SDR GLBA2017051500655

- Difficulty date: May 12, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 37,272 hours, 37,280 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 12020930001
- Condition: Broken
- Location: Pax Door Step
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE THIRD STEP ON THE MAIN CABIN DOOR HAS A BROKEN SPRING. REMOVED AND REPLACED THE CABIN DOOR STEP SPRING AND SPACER, OPS CHECKED GOOD IAW 52-10-05.
